# SDR CA160302009

- Difficulty date: March 1, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 591 hours
- Engine: Pwa PW123
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Part number: MS276435
- Condition: Failed
- Location: Aileron
- Part time: 646 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING THE 72 MONTH INSPECTION (CHECK) OF THIS AIRCRAFT, MAINTENANCE HAS DISCOVERED THAT THE UPPER CENTER AILERON BEARING IN THE AILERON CENTER ATTACHMENT FITTING WAS FAILED. THE BEARING HAS COME APART WITH THE BALL BEARINGS FALLING OUT. REFERENCE 57-61-00 PAGE 2 IPC.
